BibTeX record journals/dm/DelestF93

download as .bib file

@article{DBLP:journals/dm/DelestF93,
  author    = {Marie{-}Pierre Delest and
               Jean{-}Marc Fedou},
  title     = {Enumeration of skew Ferrers diagrams},
  journal   = {Discret. Math.},
  volume    = {112},
  number    = {1-3},
  pages     = {65--79},
  year      = {1993},
  url       = {https://doi.org/10.1016/0012-365X(93)90224-H},
  doi       = {10.1016/0012-365X(93)90224-H},
  timestamp = {Fri, 12 Feb 2021 13:48:23 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/DelestF93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics